# SDR DALA2018071904567

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 64,180 hours, 23,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON RT SIDE PANEL BTW STA 620-625 AND RBL 19.0 AT FWD CARGO COMPT. NEW SECTION OF SIDE PANEL WAS REPLACED PER SRM 51-40-02 PAR 4 AND 7 LEVEL CORROSION 2.
